# SDR 2007UALA03162

- Difficulty date: August 13, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 20,266 hours, 8,772 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 6490376
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS SEAT QUICK O2 MASK INOP BOX ASSY NEEDS CHANGED.  *S/D*  REPLACED FIRST OBS O2 STOW BOX ASSY.
